# SDR P5CA9701177

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Flange
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON I/B SIDE AFT LWR ACCESS DOOR FLANGE CRACKED.  BLENDED AREA TO REMOVE CRACK CONDITION IAW BOEING SRM 54-10-03 AND HFEC INSP IAW NDT PT-6 51-00-00 FIG 4.
